Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 17, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 13, 2014, 11:39 AM MST for 6 counties in Arizona. It took effect at May 14, 2014, 8:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 13, 2014, 11:39 AM MST (18:39 UTC)
- In effect from
- May 14, 2014, 8:00 AM MST
- Expired
- May 14, 2014, 1:47 PM MST
- In force
- 6 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 6.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3711 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
415 WWUS85 KTWC 131839 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1139 AM MST TUE MAY 13 2014 AZZ151-140600- /O.UPG.KTWC.FW.A.0013.140514T1500Z-140514T2200Z/ /O.NEW.KTWC.FW.W.0017.140514T1500Z-140514T2200Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC- 1139 AM MST TUE MAY 13 2014 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 3 PM MST WEDNESDAY FOR STRONG EAST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR MOST OF FIRE WEATHER ZONE 151... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 3 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...MOST OF FIRE WEATHER ZONE 151 INCLUDING NORTHERN SANTA CRUZ...EASTERN PIMA...SOUTHEAST PINAL AND WESTERN COCHISE COUNTIES. * TIMING...WEDNESDAY MORNING THROUGH EARLY WEDNESDAY AFTERNOON. * 20-FOOT WINDS...EAST 15 TO 30 MPH WITH GUSTS TO 40 MPH BY 9 AM IN THE MORNING THEN DECREASING DURING THE EARLY AFTERNOON HOURS. * RELATIVE HUMIDITY...HUMIDITIES WILL INITIALLY START OFF AT 12 TO 20 PCT IN THE MORNING...THEN DROP TO 8 TO 12 PCT BY EARLY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ150-152-140600- /O.NEW.KTWC.FW.W.0017.140514T1500Z-140514T2200Z/ ARIZONA FIRE WEATHER ZONE 150 WESTERN PIMA COUNTY-SOUTH CENTRAL PINAL COUNTY- TOHONO OODHAM NATION-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 1139 AM MST TUE MAY 13 2014 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 3 PM MST WEDNESDAY FOR STRONG EAST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR EASTERN FIRE WEATHER ZONE 150 AND MOST OF ZONE 152... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 3 PM MST WEDNESDAY. * AFFECTED AREA...THE EASTERN THIRD OF FIRE WEATHER ZONE 150...OR FROM THE SELLS AREAS EAST. FOR FIRE ZONE 152 PRIMARILY FOR THE GILA RIVER VALLEY AND EASTERN COCHISE COUNTY. * TIMING...WEDNESDAY MORNING THROUGH EARLY WEDNESDAY AFTERNOON. * 20-FOOT WINDS...EAST 15 TO 25 MPH WITH GUSTS TO 40 MPH BY 9 AM IN THE MORNING THEN DECREASING DURING THE EARLY AFTERNOON HOURS. * RELATIVE HUMIDITY...HUMIDITIES WILL INITIALLY START OFF AT 12 TO 20 PCT IN THE MORNING OVER ZONE 150 AND SLIGHTLY HIGHER IN ZONE 152 THEN DROP TO 8 TO 12 PCT BY EARLY AFTERNOON. THE PERIOD OF OVERLAP BETWEEN THE STRONG WINDS AND CRITICAL RH WILL BE SMALLER IN ZONE 152 AND PRIMARILY LATE MORNING INTO THE EARLY AFTERNOON WITH UP TO 4 HOURS OF CRITICAL FIRE CONDITIONS EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
867 WWUS85 KTWC 140357 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 857 PM MST TUE MAY 13 2014 AZZ150>152-141200- /O.CON.KTWC.FW.W.0017.140514T1500Z-140514T2200Z/ ARIZONA FIRE WEATHER ZONE 150 WESTERN PIMA COUNTY-SOUTH CENTRAL PINAL COUNTY- TOHONO OODHAM NATION-TDC-ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 857 PM MST TUE MAY 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 3 PM MST WEDNESDAY FOR STRONG EAST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 3 PM MST WEDNESDAY. * AFFECTED AREA...MOST OF FIRE WEATHER ZONE 151 INCLUDING NORTHERN SANTA CRUZ...EASTERN PIMA...SOUTHEAST PINAL AND WESTERN COCHISE COUNTIES. THE EASTERN THIRD OF FIRE WEATHER ZONE 150...OR FROM THE SELLS AREAS EAST. FOR FIRE ZONE 152 PRIMARILY FOR THE GILA RIVER VALLEY AND EASTERN COCHISE COUNTY. * TIMING...WEDNESDAY MORNING THROUGH EARLY WEDNESDAY AFTERNOON. * 20-FOOT WINDS...EAST 15 TO 30 MPH WITH GUSTS TO 40 MPH BY 9 AM IN THE MORNING THEN DECREASING DURING THE EARLY AFTERNOON HOURS. * RELATIVE HUMIDITY...HUMIDITIES WILL INITIALLY START OFF AT 12 TO 20 PCT IN THE MORNING THEN DROP TO 8 TO 12 PCT BY EARLY AFTERNOON. THE PERIOD OF OVERLAP BETWEEN THE STRONG WINDS AND CRITICAL RH WILL BE SMALLER IN ZONE 152 AND PRIMARILY LATE MORNING INTO THE EARLY AFTERNOON WITH UP TO 4 HOURS OF CRITICAL FIRE CONDITIONS EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
916 WWUS85 KTWC 140946 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 246 AM MST WED MAY 14 2014 AZZ150>152-142200- /O.CON.KTWC.FW.W.0017.140514T1500Z-140514T2200Z/ ARIZONA FIRE WEATHER ZONE 150 WESTERN PIMA COUNTY-SOUTH CENTRAL PINAL COUNTY- TOHONO OODHAM NATION-TDC-ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 246 AM MST WED MAY 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM MST THIS AFTERNOON FOR STRONG EAST WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM MST THIS AFTERNOON. * AFFECTED AREA...MOST OF FIRE WEATHER ZONE 151 INCLUDING SANTA CRUZ...EASTERN PIMA...SOUTHEAST PINAL AND WESTERN COCHISE COUNTIES. THE EASTERN HALF OF FIRE WEATHER ZONE 150...OR FROM THE SELLS AREA EAST. FOR FIRE ZONE 152 PRIMARILY FOR THE GILA RIVER VALLEY AND EASTERN COCHISE COUNTY. * TIMING...THIS MORNING THROUGH EARLY THIS AFTERNOON. * 20-FOOT WINDS...EAST 15 TO 30 MPH WITH GUSTS TO 40 MPH BY 9 AM IN THE MORNING THEN DECREASING DURING THE EARLY AFTERNOON HOURS. * RELATIVE HUMIDITY...HUMIDITIES WILL INITIALLY START OFF AT 12 TO 20 PCT THIS MORNING THEN DROP TO 8 TO 12 PCT BY EARLY AFTERNOON. THE PERIOD OF OVERLAP BETWEEN THE STRONG WINDS AND CRITICAL RH WILL BE SMALLER IN ZONE 152 AND PRIMARILY LATE MORNING INTO THE EARLY AFTERNOON WITH UP TO 4 HOURS OF CRITICAL FIRE CONDITIONS EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
820 WWUS85 KTWC 142047 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 147 PM MST WED MAY 14 2014 AZZ150>152-142200- /O.CAN.KTWC.FW.W.0017.000000T0000Z-140514T2200Z/ ARIZONA FIRE WEATHER ZONE 150 WESTERN PIMA COUNTY-SOUTH CENTRAL PINAL COUNTY- TOHONO OODHAM NATION-TDC-ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 147 PM MST WED MAY 14 2014 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING. WINDS ACROSS THE REGION HAVE CONTINUED TO DROP BELOW CRITICAL THRESHOLDS THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL CONTINUE TO BE IN THE TEENS TO UPPER SINGLE DIGITS INTO THE EVENING. HOWEVER...WITHOUT THE WINDS THE THREAT OF RAPID FIRE GROW WILL DIMINISH SO THE RED FLAG WARNING HAS BEEN CANCELLED. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 13, 8:40 AM MST, 2 hours 59 minutes earlier.
Area forecast discussion, May 13, 8:40 AM MST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
840 AM MST TUE MAY 13 2014
.SYNOPSIS...AN AREA OF HIGH PRESSURE AT THE SURFACE WILL STRENGTHEN
TO OUR EAST TIGHTENING UP THE PRESSURE GRADIENT ACROSS THE AREA
THROUGH WEDNESDAY. THIS WILL GENERATE STRONG AND GUSTY EAST WINDS
ACROSS MUCH OF THE AREA PRIMARILY LATE TONIGHT THROUGH MID DAY
WEDNESDAY. THEN...AN UPPER LEVEL RIDGE ALONG THE WEST COAST WILL
BUILD OVER THE STATE RESULTING IN TEMPERATURES CLIMBING ABOVE
NORMAL.
&&
.DISCUSSION...A DEEP UPPER LEVEL TROUGH OVER THE MIDWEST WILL DIRECT
SURFACE HIGH PRESSURE SOUTH ALONG THE FRONT RANGE OF THE ROCKIES
THROUGH WEDNESDAY. THIS WILL CAUSE A SIGNIFICANT INCREASE IN THE
EASTERLY PRESSURE GRADIENT ACROSS SOUTHERN ARIZONA THROUGH THE NEXT
24 HRS. WINDS EAST OF WILCOX ARE ALREADY BEGINNING TO RESPOND AND
THIS BREEZE WILL OVERSPREAD THE ENTIRE AREA THROUGH THE DAY.
OVERALL FOR TODAY EXPECT EASTERLY WINDS OF 10 TO 20 MPH WITH GUSTS
AROUND 30 MPH. THE MORNING SOUNDING INDICATES A POTENTIAL FOR 88
DEGREES AT TUCSON WITH LIGHT WINDS...HOWEVER LATEST AMDAR DATA
SHOWING THE EASTERLY FLOW BEGINNING TO DEVELOP...SO LOWER LEVEL COLD
ADVECTION TO OCCUR THROUGH THE DAY WHICH WILL BATTLE THE SUN AND
HOLD TEMPS BACK A FEW DEGREES.
THE LOW LEVEL GRADIENT INCREASES OVERNIGHT WHICH WILL RAMP UP THE
WINDS IN THE AREAS FAVORABLE TO EAST WINDS. THE WIND JUST ABOVE THE
WEDNESDAY MORNING INVERSION WILL BE FAIRLY STRONG SO WINDS ACROSS
ELEVATED TERRAIN WILL BE PRETTY DECENT. AS THE INVERSION BREAKS BY
8 AM...WINDS WILL QUICKLY STRENGTHEN FOR THE REMAINDER OF THE
MORNING THEN EASE EARLY IN THE AFTERNOON. FOR THIS PATTERN THE
FAVORED AREAS FOR THE STRONGEST WINDS WOULD BE THE WEST OF BENSON
THROUGH THE TUCSON METRO AREA AND ANY EAST/WEST GAPS IN THE TERRAIN
FROM THE CATALINA MOUNTAINS SOUTH TO THE MEXICO BORDER.
AN UPPER LEVEL RIDGE CURRENTLY OVER THE WEST COAST WILL FLATTEN AS
IT BUILDS OVER OUR AREA THURSDAY INTO SATURDAY. THIS WILL BRING
WARMING TEMPERATURES THROUGH THIS PERIOD WITH READINGS PEAKING ABOUT
5-7 DEGREES ABOVE NORMAL FRIDAY AND SATURDAY. IN THE LONGER RANGE
MODELS CONTINUE TO INDICATE A DEEP UPPER LOW OF SOME FORM WILL
AFFECT THE REGION SUNDAY ONWARD WHICH WILL GENERATE WESTERLY WINDS
AND BRING SOMEWHAT COOLER TEMPERATURES. CERNIGLIA
&&
.AVIATION...VALID THRU 14/18Z. A TIGHT SURFACE PRESSURE GRADIENT
WILL PRODUCE GUSTY EAST TO NORTHEAST WINDS OF 10-20 KTS WITH HIGHER
GUSTS INTO TONIGHT. EVEN STRONGER EASTERLY WINDS ARE EXPECTED
WEDNESDAY...ESPECIALLY 14/13Z THRU 14/20Z. BLOWING DUST MAY REDUCE
VISIBILITIES TO AROUND 5SM WEDNESDAY. CLEAR SKIES OTHER THAN A FEW
WISPS OF CIRRUS AT TIMES. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS. CERNIGLIA
&&
.FIRE WEATHER...BREEZY EAST TO NORTHEAST WINDS WILL ARE EXPECTED
ACROSS PORTIONS SOUTHEAST ARIZONA TODAY FOLLOWED BY EVEN STRONGER
EAST WINDS FOR SOME LOCALES WEDNESDAY...PRIMARILY WEST OF BENSON.
THE COMBINATION OF STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES
ARE EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FROM THE
MORNING INTO THE EARLY AFTERNOON HOURS. AS A RESULT A FIRE WEATHER
WATCH REMAINS IN EFFECT WEDNESDAY MORNING THROUGH EARLY WEDNESDAY
AFTERNOON FOR MUCH OF FIRE ZONE 151 INCLUDING NORTHERN SANTA
CRUZ...EASTERN PIMA...AND SOUTHEAST PINAL COUNTIES. I WILL TAKE A
GOOD LOOK AT THIS THIS MORNING WITH THE LATEST DATA AND UNLESS
SOMETHING IS SIGNIFICANTLY DIFFERENT...WILL LIKELY UPGRADE IT LATE
THIS MORNING.
THE WIND WILL QUICKLY RAMP DOWN LATER WEDNESDAY AFTERNOON TO A
NORMAL BREEZY AND EVEN LESS WIND WILL OCCUR BY THURSDAY AND CONTINUE
THROUGH SATURDAY AS AN UPPER RIDGE BUILDS OVER THE REGION WITH A
STRONG WARMING TREND WITH LOW AFTERNOON HUMIDITIES THROUGH SATURDAY.
THEN A DEEPENING TROUGH OF LOW PRESSURE OVER THE WESTERN STATES WILL
LIKELY BRING GUSTY SOUTHWEST WINDS BY SUNDAY AND MONDAY. CERNIGLIA
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR AZZ151.
&&
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSONThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:34 AM MST | Wind Advisory | TWC | Cochise, Pima, Santa Cruz | 26 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.